Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On ecospirin, clopidrogel, mertroprolol and statin after Stemi. Having headache and muscle pain. Suggest?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
I am 37 and on ecospirin clopidrogel mertroprolol and statin after a stemi 5 months back. I take ceq and omega capsules too. Today morning onwards i am having severe headache and muscle pain. I tried paracetamol once but didnt help much. Should i take any other medicine or consult any doctor
Posted Sat, 12 Oct 2013 in Medicines and Side Effects
Answered by Dr. Venkat Sivayogi 26 minutes later
Brief Answer:
Possibility of viral illness...

Detailed Answer:
Welcome to Healthcare Magic,

Headache is not actually linked with the usage of above mentioned drugs. But muscular pain is linked with statin drugs usage.
But in your case you are suffering from severe headache and muscle pains,so it may be linked with some other problems like viral illness. I suggest you to continue using Paracetamol 650mg tablets three times per day.If you dont get relief, its better to consult a physician to sort out the exact reason for this.

Above answer was peer-reviewed by
Follow-up: On ecospirin, clopidrogel, mertroprolol and statin after Stemi. Having headache and muscle pain. Suggest? 1 minute later
Thanks Doctor. I am feeling slight fever too .
Answered by Dr. Venkat Sivayogi 5 minutes later
Brief Answer:
Then its clearly the intial symptoms of viral.

Detailed Answer:
Welcome back,

As you are also suffering from fever,it concluded clearly that its due to viral illness. So you can continue using Paracetamol 650mg thrice a day.

If you have any severity of symptoms,you please consult your physician.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor